Hi Laure! I am diabetic and I have to admit that I hate it! But just one of the wonderful little gifts that chemo gave me. I have some heart palpitations but it is due to the chemo. I have a mugga test every 3 mos. Feeling tired, no energy is one of the signs of diabetes. After my recurrance, I had no energy. I couldn't even walk in a store w/out wanting to come back home and crawl into bed. I finally told my onco that if this was a result of the chemo, I couldn't live this way. She looked at me, shook her head and told me that I was diabetic. She had been saying this for 3 mos but all of the chemo nurses said the high sugar was from the premeds. Wrong! My counts were above 600. Once I started on the meds, then my energy level was back. I felt alive. Have a specialist check your sugar levels. Do whatever it takes to get the answers. And hang in there. Things will get better.
I have diabetes and heart palpatations. I actually throw PVC's. I have high blood pressure too. The doctors are not sure if the diabetes causes the pvc or if it is stress related or high blood pressure related.
I, of course take my meds for the diabetes, and I am on a high blood pressure meds, but my stress levels have always been high. The doctor looks at all of it as possibly related and keeps a close watch on the heart thing because of the diabetes. I know what you mean about feeling ill all the time. It is exhausting!! I just take a day at a time. Tests do not indicate anything conclusively, so I just keep marching on.
Your tests in July will give you some definite answers. I will have you in my prayers and thoughts.
How good is a timely word! Proverbs 15:23